# SDR DALA1035125533

- Difficulty date: November 12, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N533US
- Make and model: Boeing 757251
- Aircraft serial: 24264
- Aircraft time: 70,100 hours, 28,578 cycles
- Engine: Pwa PW2037
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 1468-1470
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND LT OTBD SEAT TRACK BETWEEN STA 1468 TO 1470 GOUGED BEYOND ALLOWABLE LIMITS. R & R SEAT TRACK SECTION SPLICE, AT STA 1450 TO 1540, REF SRM 53-00-52, REPAIR 3, LBL 45.
